# SDR AWXA200500094

- Difficulty date: January 12, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 49,240 hours, 22,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198200
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND AROUND HOLE OF L-1 DOOR LOWER SILL SUPPORT ANGLE (FITTING) BETWEEN FS 16 AND FS 20.  MAINTENANCE REMOVED CORRODED L-1 DOOR LOWER SILL SUPPORT ANGLE; FABRICATED A NEW REPLACEMENT SUPPORT ANGLE PER DWG D53112225; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
